Alert archive / Wisconsin / Freeze Warnings in 2015

Freeze Warning 8, NWS Green Bay, WI

October 16, 20157 counties in Wisconsin

NWS Green Bay, WI issued this freeze warning at Oct 16, 2015, 3:36 AM CDT for 7 counties in Wisconsin. It took effect at Oct 16, 2015, 10:00 PM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 16, 2015, 3:36 AM CDT (08:36 UTC)
In effect from
Oct 16, 2015, 10:00 PM CDT
Expired
Oct 17, 2015, 9:00 AM CDT
In force
11 hr
Issued by
NWS Green Bay, WI

Counties Brown County, WI, Calumet County, WI, Door County, WI, Kewaunee County, WI, Manitowoc County, WI, Outagamie County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 19 km from the middle of the area, began a volume at 08:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.6 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2015-10-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2015-10-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1639 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

544 
WWUS73 KGRB 160836
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
336 AM CDT FRI OCT 16 2015

...FREEZING TEMPERATURES EXPECTED TONIGHT...

.NORTHWEST WINDS IN THE WAKE OF A COLD FRONT WILL DRIVE COLDER
CANADIAN AIR ACROSS THE AREA FOR THE END OF THE WORK WEEK. THE
COLDER AIR WILL RESULT IN TEMPERATURES FALLING BELOW FREEZING
TONIGHT...AND PROBABLY AGAIN ON SATURDAY NIGHT.

WIZ022-038>040-048>050-161645-
/O.UPG.KGRB.FZ.A.0002.151017T0300Z-151017T1400Z/
/O.NEW.KGRB.FZ.W.0008.151017T0300Z-151017T1400Z/
DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...WHITEFISH BAY...APPLETON...GREEN BAY...
KEWAUNEE...LUXEMBURG...OSHKOSH...NEENAH...MENASHA...CHILTON...
NEW HOLSTEIN...BRILLION...HILBERT...MANITOWOC...TWO RIVERS
336 AM CDT FRI OCT 16 2015

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT
SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* LOW TEMPERATURES OF 24 TO 29 ARE EXPECTED IN MOST AREAS TONIGHT.

* TEMPERATURES WILL BE A COUPLE DEGREES WARMER AT THE LAKESHORE
  IN KEWAUNEE AND MANITOWOC COUNTIES.

* IN DOOR COUNTY...THE POTENTIAL FOR FREEZING TEMPERATURES WILL
  GENERALLY BE CONFINED TO INLAND AREAS SOUTHWEST OF STURGEON BAY.

* THE COLD TEMPERATURES WILL KILL UNPROTECTED PLANTS. CONSIDER 
  DISCONNECTING AND DRAINING OUTDOOR WATER HOSES TO PREVENT 
  DAMAGE.

* ANOTHER COLD NIGHT IS EXPECTED SATURDAY NIGHT...THEN WARMER
  TEMPERATURES WILL RETURN AND SHOULD LAST THROUGH AT LEAST THE
  MIDDLE PART OF NEXT WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL COLD- SENSITIVE VEGETATION.

&&

$$

JS
3 follow-up statements
328 
WWUS73 KGRB 161626
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1126 AM CDT FRI OCT 16 2015

...FREEZING TEMPERATURES EXPECTED TONIGHT...

.NORTHWEST WINDS IN THE WAKE OF A COLD FRONT WILL DRIVE COLDER
CANADIAN AIR ACROSS THE AREA FOR THE END OF THE WORK WEEK. THE
COLDER AIR WILL RESULT IN TEMPERATURES FALLING BELOW FREEZING
TONIGHT...AND PROBABLY AGAIN ON SATURDAY NIGHT.

WIZ022-038>040-048>050-170400-
/O.CON.KGRB.FZ.W.0008.151017T0300Z-151017T1400Z/
DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...WHITEFISH BAY...APPLETON...GREEN BAY...
KEWAUNEE...LUXEMBURG...OSHKOSH...NEENAH...MENASHA...CHILTON...
NEW HOLSTEIN...BRILLION...HILBERT...MANITOWOC...TWO RIVERS
1126 AM CDT FRI OCT 16 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM CDT SATURDAY...

* LOW TEMPERATURES OF 24 TO 29 ARE EXPECTED IN MOST AREAS 
  TONIGHT.

* TEMPERATURES WILL BE A COUPLE DEGREES WARMER AT THE LAKESHORE 
  IN KEWAUNEE AND MANITOWOC COUNTIES. 

* IN DOOR COUNTY...THE POTENTIAL FOR FREEZING TEMPERATURES WILL 
  GENERALLY BE CONFINED TO INLAND AREAS SOUTHWEST OF STURGEON 
  BAY. 

* THE COLD TEMPERATURES WILL KILL UNPROTECTED PLANTS. CONSIDER 
  DISCONNECTING AND DRAINING OUTDOOR WATER HOSES TO PREVENT 
  DAMAGE. 

* ANOTHER COLD NIGHT IS EXPECTED SATURDAY NIGHT...THEN WARMER 
  TEMPERATURES WILL RETURN AND SHOULD LAST THROUGH AT LEAST THE 
  MIDDLE PART OF NEXT WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL COLD- SENSITIVE VEGETATION.

&&

$$

MPC
128 
WWUS73 KGRB 170335
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1035 PM CDT FRI OCT 16 2015

...FREEZING TEMPERATURES IN MOST AREAS OVERNIGHT...

.MOSTLY CLEAR SKIES AND DIMINISHING WINDS WILL ALLOW TEMPERATURES
TO FALL BELOW FREEZING IN MOST AREAS TONIGHT...AND PROBABLY AGAIN
ON SATURDAY NIGHT. AREAS NEAR THE LAKE AND BAY MAY MISS A FREEZE.

WIZ022-038>040-048>050-171145-
/O.CON.KGRB.FZ.W.0008.000000T0000Z-151017T1400Z/
DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...WHITEFISH BAY...APPLETON...GREEN BAY...
KEWAUNEE...LUXEMBURG...OSHKOSH...NEENAH...MENASHA...CHILTON...
NEW HOLSTEIN...BRILLION...HILBERT...MANITOWOC...TWO RIVERS
1035 PM CDT FRI OCT 16 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SATURDAY...

* LOW TEMPERATURES OF 24 TO 29 ARE EXPECTED IN MOST AREAS 
  TONIGHT. 

* TEMPERATURES WILL BE A COUPLE DEGREES WARMER AT THE LAKESHORE 
  IN KEWAUNEE AND MANITOWOC COUNTIES. 

* IN DOOR COUNTY...THE POTENTIAL FOR FREEZING TEMPERATURES WILL 
  GENERALLY BE CONFINED TO INLAND AREAS SOUTHWEST OF STURGEON 
  BAY. 

* THE COLD TEMPERATURES WILL KILL UNPROTECTED PLANTS. CONSIDER 
  DISCONNECTING AND DRAINING OUTDOOR WATER HOSES TO PREVENT 
  DAMAGE. 

* ANOTHER COLD NIGHT IS EXPECTED SATURDAY NIGHT...THEN WARMER 
  TEMPERATURES WILL RETURN AND SHOULD LAST THROUGH AT LEAST THE 
  MIDDLE PART OF NEXT WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL COLD- SENSITIVE VEGETATION.

&&

$$
375 
WWUS73 KGRB 170730
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
230 AM CDT SAT OCT 17 2015

WIZ022-038>040-048>050-171400-
/O.CON.KGRB.FZ.W.0008.000000T0000Z-151017T1400Z/
DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...WHITEFISH BAY...APPLETON...GREEN BAY...
KEWAUNEE...LUXEMBURG...OSHKOSH...NEENAH...MENASHA...CHILTON...
NEW HOLSTEIN...BRILLION...HILBERT...MANITOWOC...TWO RIVERS
230 AM CDT SAT OCT 17 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* SUB-FREEZING TEMPERATURES WILL CONTINUE THIS MORNING. 

* TEMPERATURES AT MOST LOCATIONS WERE LOW ENOUGH TO KILL
  UNPROTECTED COLD-SENSITIVE VEGETATION...ENDING THE NATURAL
  GROWING SEASON. THE EXCEPTION WAS MOST OF DOOR COUNTY...WHERE
  WINDS OFF THE BAY RESULTED IN SLIGHTLY WARMER TEMPERATURES.

* A DECISION ON WHETHER OR NOT TO CONTINUE ISSUING FROST/FREEZE
  HEADLINES FOR EAST-CENTRAL WISCONSIN FOR THE 2015 GROWING SEASON
  WILL BE MADE LATER TODAY...AFTER ASSESSING ACTUAL LOW
  TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL COLD-SENSITIVE VEGETATION.

&&

$$

JS

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this freeze warning went out at Oct 16, 3:09 AM CDT, 27 minutes earlier.

Area forecast discussion, Oct 16, 3:09 AM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
309 AM CDT FRI OCT 16 2015

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SYNOPSIS...
ISSUED AT 306 AM CDT FRI OCT 16 2015

MUCH COLDER THE NEXT FEW DAYS...THEN WARMER NEXT WEEK.

AMPLIFICATION OF THE LARGE SCALE PATTERN WILL PEAK WITHIN THE
NEXT DAY OR SO...WITH AN UPR RIDGE NR THE WEST COAST AND A TROF
ARND 85W. DURING THE REMAINDER OF THE FCST PERIOD...THE UPR FLOW
PATTERN IS EXPECTED TO BECOME PROGRESSIVE AND UNDERGO SOME
SPLITTING.

STG NWLY UPR FLOW INTO THE EASTERN NOAM TROF WL BRING A CHILLY
CANADIAN AIR MASS INTO THE AREA TODAY. THE COOL AIR WILL REMAIN
FOR THE WEEKEND...THEN TEMPERATURES WILL MODERATE BACK TO ABOVE
NORMAL LEVELS EARLY NEXT WEEK. OTHER THAN SOME LAKE-EFFECT...
LITTLE IF ANY PRECIPITATION IS EXPECTED THE NEXT FEW DAYS.
PRECIPITATION CHANCES WILL IMPROVE NEXT WEEK AS AN UPR TROF
DEVELOPS TO THE W IN THE EVOLVING SRN STREAM.
&&

.SHORT TERM...TODAY...TONIGHT...AND SATURDAY
ISSUED AT 306 AM CDT FRI OCT 16 2015

LAKE-EFFECT A LITTLE SLOW TO GET GOING...BUT AS COLDER AIR
CONTINUES TO ARRIVE OVER LAKE SUPERIOR AND WINDS SETTLE IN TO A
NNWLY DIRECTION...EXPECT IT TO INCREASE THIS MORNING. TEMPS STILL
SUPPORTIVE OF A MIX...SO WENT WITH A LITTLE MORE OF THAT IN THE WX
GRIDS. TEMPS DERIVED FROM A BLEND OF THE TOP PERFORMING GUIDANCE
PRODUCTS SEEMED A LITTLE TOO WARM...PERHAPS BECAUSE WHAT WORKED
WELL IN THE PREVIOUS WARM REGIME WILL NOT BE AS GOOD WITH THE CHANGE
OF PATTERN/AIR MASS. WENT WITH A VERY BROAD-BASED BLEND OF
GUIDANCE PRODUCTS FOR MAXES TODAY.

MIN TEMP FCST FOR TONIGHT LOOKS EVEN TRICKIER...IN LARGE PART DUE
TO UNCERTAINTY CONCERNING CLOUD COVER AND WIND. GUIDANCE SUGGESTS
WINDS WILL DROP INTO THE 4-8 KT RANGE AT MOST LOCATIONS. THAT/S
TYPICALLY LOW ENOUGH THAT SOME SPOTS WL GO CALM AT TIMES. NWLY
FLOW WL PROBABLY BRING SOME CLOUDS OFF LAKE SUPERIOR AT TIMES...ESP
TO THE N/NE PART OF THE FCST AREA. THERE COULD ALSO BE SOME
PASSING MIDDLE CLOUDS AS WELL. GIVEN THESE FACTOR...GUIDANCE TEMPS
MAY BE A BIT TOO COOL. IT/S ALSO INTERESTING TO NOTE THAT I COULD
ONLY FIND ONE SITE IN ONTARIO AND MANITOBA WITH A CURRENT TEMP
BLO 20F...AND THAT SITE IS WAY UP N OF LAKE WINNIPEG. EDGED MINS
UP A BIT FM THE PREV FCST AT MOST AREAS. ALTHOUGH CONFIDENCE IN
THE EXACT MIN TEMP FCST FOR TNGT IS QUITE LOW...IT SEEMS LIKELY
MOST OF E-C WI OUTSIDE OF THE DOOR PENINSULA WILL EXPERIENCE A
FREEZE. WL UPGRADE THE FREEZE WATCH TO A WARNING.

CLDS AND PERHAPS SOME LGT PCPN IS LIKELY OFF LAKE SUPERIOR AGAIN
SATURDAY. TEMPS WL PROBABLY GET A DEGREE OR TWO WARMER THAN TDA.

.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY
ISSUED AT 306 AM CDT FRI OCT 16 2015

AMPLIFIED MEAN FLOW TO PERSIST ACROSS THE CONUS INTO THE MIDDLE
OF NEXT WEEK. THERE WL BE AN ORIENTATION CHANGE HOWEVER AS A WRN
CONUS UPR RDG/ERN CONUS UPR TROF THIS WEEKEND SHIFTS TO AN EWD
MOVING WRN/CNTRL CONUS UPR TROF/WEAK ERN CONUS UPR RDG MID-WEEK.
THIS PATTERN SHIFT WL FLIP OUR WEATHER FROM DRY AND COOL TO MILD
AND WET AS THE MEAN FLOW BECOMES SW INTO WI AND GULF MOISTURE GETS
PULLED NORTH. MAIN FCST ISSUES TO BE ON TEMPS EARLY...THEN TIMING
AND EXTENT OF PCPN LATE.

HI PRES IS EXPECTED TO STRETCH FROM SW ONTARIO S-SE THRU WI TOWARD
THE OHIO AND TN VALLEYS SAT NGT. WINDS ALOFT WL BEGIN TO BACK TO
THE WEST...THUS LAKE CLOUDS OVER THE NORTH SHOULD BEGIN TO FADE
AWAY LEAVING MOSTLY CLEAR SKIES OVER THE ENTIRE FCST AREA. THESE
CLEAR SKIES...COMBINED WITH LIGHT WINDS AND COLD AIR ALOFT...WOULD
BRING NEAR IDEAL RADITATIONAL COOLING CONDITIONS TO THE REGION.
ANOTHER HARD FREEZE IS EXPECTED OVER E-CNTRL WI AS MIN TEMPS DROP
IN TO THE UPR 20S TO LWR 30S. THE REST OF THE AREA WL SEE MINS
FROM 20-25 DEGS NORTH AND MAINLY MID 20S FOR CNTRL WI. THE SFC HI
BEGINS TO SLIDE TO THE EAST ON SUNDAY AND ALLOW A RETURN FLOW TO
DEVELOP ACROSS WI AS WINDS SHIFT TO THE SOUTH. 925MB TEMPS ARE
EXPECTED TO RISE INTO THE +3 TO +6C RANGE AND WITH PLENTY OF
SUNSHINE ANTICIPATED...THIS SHOULD PUSH MAX TMEPS INTO THE UPR 40S
TO AROUND 50 DEGS NORTH...LWR TO MID 50S SOUTH.

THE PRESSURE GRADIENT IS FCST TO TIGHTEN OVER THE WRN GREAT LAKES
SUNDAY NGT BETWEEN THE HI PRES TO OUR EAST AND MODEST LOW PRES
WELL TO OUR WEST. A 40-50 KT LOW-LEVEL JET WL STRENGTHEN THE WAA
INTO WI AS 925MB TEMPS APPROACH +10C. EVEN WITH MOSTLY CLEAR SKIES
SUNDAY NGT...ENUF WAA ALOFT AND PERSISTENT SOUTHERLY SFC WINDS WL
PREVENT TEMPS FROM FALLING TOO FAR. LOOK FOR MINS TO RANGE FROM
THE LOWER TO MID 30S NORTH...TO THE LWR 40S NEAR LAKE MI. A
PREVAILING (AND BLUSTERY) SW WIND WL CONT INTO MON AND BEGIN TO
PULL GULF MOISTURE INTO WI. AS THIS MOISTURE FLOWS INTO THE
REGION...THE MODELS BRING A WEAK CDFNT ACROSS THE UPR MS VALLEY
AND THIS FEATURE MAY PROVIDE ENUF LIFT TO GENERATE RAIN SHWRS
WHICH COULD REACH NE WI BY MON AFTERNOON. HAVE KEPT POPS RATHER
LOW AT THIS POINT DUE TO AN INITIAL DRY AIR MASS WHICH MAY TAKE
SOME TIME TO COMPLETELY SATURATE. MON'S MAX TEMPS TO RISE ABOVE
NORMAL WITH READINGS MAINLY IN THE LWR TO MID 60S.

THE FCST BECOMES MORE UNSETTLED AND UNCERTAIN DURING THE MON NGT
THRU WED TIME FRAME AS THE CDFNT TO SLOWLY SAG INTO WI (TUE)...
STALL OVER THE AREA (TUE NGT) AND LIFT NORTH AS A WRMFNT (WED).
ALL OF THIS WL BE OCCURRING AS SEVERAL WAVES OF LOW PRES RIDE
ALONG THE BOUNDARY AHEAD OF A SHORTWAVE TROF WHICH THE MODELS
DISAGREE WITH STRENGTH AND LOCATION. THE GEM AND GFS ARE WEAKER
WITH THIS SHORTWAVE TROF WHILE THE ECMWF HAS A STRONGER SHORTWAVE
TROF MOVE TOWARD WI ON WED. THE GOOD NEWS IS THAT THE ECMWF HAS
WEAKENED THIS TROF SIGNIFICANTLY FROM ITS 12Z MODEL RUN...SO THERE
IS HOPE THAT THE MODELS WL GET IN SYNC SHORTLY. NONETHELESS...WITH
THE FRONTAL BOUNDARY IN OUR VCNTY BOTH TUE AND WED...FEEL CHC POPS
ARE NECESSARY FOR BOTH DAYS. TEMPS WL REMAIN ABOVE NORMAL WITH
TUE'S MAXES IN THE LWR TO MID 60S NORTH...MID TO UPR 60S SOUTH.
WED'S MAXES WL RANGE FROM THE MID TO UPR 50S NORTH...LWR TO MID
60S E-CNTRL WI.

IMPROVING CONDITIONS ARE FCST BY NEXT THU AS AN AREA OF HI PRES
BUILDS INTO THE REGION. TEMPS WL COOL A TOUCH BEHIND THE DEPARTED
SYSTEM WITH LOWS IN THE MID 30S NORTH...TO THE LWR TO MID 40S
E-CNTRL WI AND HIGHS IN GENERALLY IN THE LWR TO MID 50S.
&&

.AVIATION...FOR 12Z TAF ISSUANCE
ISSUED AT 306 AM CDT FRI OCT 16 2015

AT THE TIMES WHEN THERE IS A CIG...EXPECT IT TO BE MAINLY LOW-
END VFR. THE EXCEPTION WL BE ACRS THE N...WHERE SOME MVFR CIGS ARE
EXPECTED AT TIMES.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 10 PM THIS EVENING TO 9 AM CDT SATURDAY FOR
WIZ022-038>040-048>050.
&&

SYNOPSIS.......SKOWRONSKI
SHORT TERM.....SKOWRONSKI
LONG TERM......KALLAS
AVIATION.......SKOWRONSKI
Hazardous weather outlook, Oct 16, 3:29 AM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
329 AM CDT FRI OCT 16 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-171100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
329 AM CDT FRI OCT 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A HARD FREEZE IS EXPECTED OVER MOST OF THE AREA TONIGHT. A FREEZE
WARNING HAS BEEN ISSUED FOR EAST-CENTRAL WISCONSIN WHERE THE
GROWING SEASON HAS NOT OFFICIALLY ENDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FREEZE IS ALSO LIKELY OVER MOST OF THE AREA SATURDAY NIGHT.
FROST ADVISORIES OR FREEZE WARNINGS WILL EVENTUALLY BE NEEDED FOR
EAST-CENTRAL WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-171100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
329 AM CDT FRI OCT 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

GUSTY NORTHWEST WINDS WILL CONTINUE ACROSS THE AREA INTO THIS
EVENING...RESULTING IN CONDITIONS HAZARDOUS TO SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

INCREASING SOUTH TO SOUTHWEST WINDS MAY BRING THE NEED FOR
ANOTHER SMALL CRAFT ADVISORY SUNDAY NIGHT INTO TUESDAY MORNING.

SKOWRONSKI/KALLAS

Nearby

Freeze Warnings in Wisconsin, 2015Every freeze warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.